# SDR DALA2020082502857

- Difficulty date: August 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 64,210 hours, 23,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 40 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS AT M11649 PER B757 AMM 33-51-07. OPERATIONAL CHECK WAS GOOD
